# SDR QXEA2023122000187

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 2,284 hours, 1,816 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG002
- Condition: Unknown
- Location: #2 Engine
- Part time: 16,132 hours, 10,241 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FADEC FOR TROUBLESHOOTING PER ECMP REQUEST.
